# SDR SWAA2021060229431

- Difficulty date: November 10, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SHIELD BS767-787; RBL 24; WL 156 CORRODED / REMOVED CORROSION AT AFT CARGO FLOORSHIELD BS767 - 787 RBL 24 I-A-W 51-10-02-0G-0. VERIFIED MATERIAL LOOSE ORIGINAL .050 REMOVED .012 REMAIN .038 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL #26646 DUE 10/07/2021 IAW SRM 53-60-15-1A-1. REMOVED SHIELD I-A-W SRM 51-40-02-0G-0. DRILLED NEW SHIELD I-A-W SRM 51-40-05-0G-0 AND BOEING DWG 146A0081 REV: A INSTALLED NEW SHIELD I-A-W SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV: A
